MAUDE Adverse Event Report: Savaria Concord Lifts Savaria; M-CLIN 2F 272 KG DLU WG NA

Savaria Concord Lifts Savaria; M-CLIN 2F 272 KG DLU WG NA
Model Number M2F272-1002-02-NA
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction

Brand Name
Savaria
Common Device Name
M-CLIN 2F 272 KG DLU WG NA
Manufacturer (Section D)
Savaria Concord Lifts
1625 boul. industriel
magog, quebec J1X5B 3
CA  J1X5B3
Manufacturer (Section G)
Savaria Patient Care
1625 boul. industriel
magog, quebec J1X 5 B3
CA   J1X 5B3
Manufacturer Contact
laetitia boisteau
1625 boul. industriel
magog, quebec J1X 5-B3
CA   J1X 5B3
MDR Report Key50164822
Report Number3013169808-2026-00001
Device Sequence Number14772016
Product Code FSA
UDI-Device Identifier10688503001549
UDI-Public10688503001549
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM2F272-1002-02-NA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown